# SDR SWIA200210546

- Difficulty date: January 5, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 29,823 hours, 35,886 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON SELECTING FLAPS TO 45 DEGREES, THE OUTBOARD FLAPS WENT TO 25 DEGREES ONLY.  RECEIVED A FLAP DISAGREEMENT.  FOLLOWED QRH PROCEDURE AGAIN, FLAP DISAGREEMENT.  DIVERTED FROM SBP TO SMX.  RESET FLAP ANNUNCIATOR.  INSPECTED FLAPS, ROLLERS AND TRACKS, FOUND TO BE OK.  CLEANED FLAP TRACKS AND ROLLERS.  OPS CHECK GOOD.
